September  2018, 17(5): 2125-2133. doi: 10.3934/cpaa.2018100

Order preservation for path-distribution dependent SDEs

1. 

Center for Applied Mathematics, Tianjin University, Tianjin 300072, China

2. 

School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China

3. 

Department of Mathematics, Swansea University, Singleton Park, SA2 8PP, United Kingdom

* Corresponding author

Received  October 2017 Revised  January 2018 Published  April 2018

Fund Project: The third author is supported by NNSFC (11771326, 11431014).

Sufficient and necessary conditions are presented for the order preservation of path-distribution dependent SDEs. Differently from the corresponding study of distribution independent SDEs, to investigate the necessity of order preservation for the present model we need to construct a family of probability spaces in terms of the ordered pair of initial distributions.

Citation: Xing Huang, Chang Liu, Feng-Yu Wang. Order preservation for path-distribution dependent SDEs. Communications on Pure & Applied Analysis, 2018, 17 (5) : 2125-2133. doi: 10.3934/cpaa.2018100
References:
[1]

J. Bao and C. Yuan, Comparison theorem for stochastic differential delay equations with jumps, Acta Appl. Math., 116 (2011), 119-132. Google Scholar

[2]

M.-F. Chen and F.-Y. Wang, On order-preservation and positive correlations for multidimensional diffusion processes, Prob. Theory. Relat. Fields, 95 (1993), 421-428. Google Scholar

[3]

L. Gal'cuk and M. Davis, A note on a comparison theorem for equations with different diffusions, Stochastics, 6 (1982), 147-149. Google Scholar

[4]

X. Huang, M. Röckner and F.-Y. Wang, Nonlinear Fokker–Planck equations for probability measures on path space and path-distribution dependent SDEs, preprint, arXiv: 1709.00556.Google Scholar

[5]

X. Huang and F.-Y. Wang, Order-preservation for multidimensional stochastic functional differential equations with jumps, J. Evol. Equat., 14 (2014), 445-460. Google Scholar

[6]

N. Ikeda and S. Watanabe, A comparison theorem for solutions of stochastic differential equations and its applications, Osaka J. Math., 14 (1977), 619-633. Google Scholar

[7]

T. KamaeU. Krengel and G. L. O'Brien, Stochastic inequalities on partially ordered spaces, Ann. Probab., 5 (1977), 899-912. Google Scholar

[8]

X. Mao, A note on comparison theorems for stochastic differential equations with respect to semimartingales, Stochastics, 37 (1991), 49-59. Google Scholar

[9]

G. L. O'Brien, A new comparison theorem for solution of stochastic differential equations, Stochastics, 3 (1980), 245-249. Google Scholar

[10]

S. Peng and Z. Yang, Anticipated backward stochastic differential equations, Ann. Probab., 37 (2009), 877-902. Google Scholar

[11]

S. Peng and X. Zhu, Necessary and sufficient condition for comparison theorem of 1-dimensional stochastic differential equations, Stochastic Process. Appl., 116 (2006), 370-380. Google Scholar

[12]

F.-Y. Wang, The stochastic order and critical phenomena for superprocesses, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 9 (2006), 107-128. Google Scholar

[13]

F.-Y. Wang, Distribution-dependent SDEs for Landau type equations, Stoch. Proc. Appl., 128 (2018), 595-621. Google Scholar

[14]

J.-M. Wang, Stochastic comparison for Lévy-type processes, J. Theor. Probab., 26 (2013), 997-1019. Google Scholar

[15]

Z. YangX. Mao and C. Yuan, Comparison theorem of one-dimensional stochastic hybrid systems, Systems Control Lett., 57 (2008), 56-63. Google Scholar

[16]

X. Zhu, On the comparison theorem for multi-dimensional stochastic differential equations with jumps (in Chinese), Sci. Sin. Math., 42 (2012), 303-311. Google Scholar

show all references

References:
[1]

J. Bao and C. Yuan, Comparison theorem for stochastic differential delay equations with jumps, Acta Appl. Math., 116 (2011), 119-132. Google Scholar

[2]

M.-F. Chen and F.-Y. Wang, On order-preservation and positive correlations for multidimensional diffusion processes, Prob. Theory. Relat. Fields, 95 (1993), 421-428. Google Scholar

[3]

L. Gal'cuk and M. Davis, A note on a comparison theorem for equations with different diffusions, Stochastics, 6 (1982), 147-149. Google Scholar

[4]

X. Huang, M. Röckner and F.-Y. Wang, Nonlinear Fokker–Planck equations for probability measures on path space and path-distribution dependent SDEs, preprint, arXiv: 1709.00556.Google Scholar

[5]

X. Huang and F.-Y. Wang, Order-preservation for multidimensional stochastic functional differential equations with jumps, J. Evol. Equat., 14 (2014), 445-460. Google Scholar

[6]

N. Ikeda and S. Watanabe, A comparison theorem for solutions of stochastic differential equations and its applications, Osaka J. Math., 14 (1977), 619-633. Google Scholar

[7]

T. KamaeU. Krengel and G. L. O'Brien, Stochastic inequalities on partially ordered spaces, Ann. Probab., 5 (1977), 899-912. Google Scholar

[8]

X. Mao, A note on comparison theorems for stochastic differential equations with respect to semimartingales, Stochastics, 37 (1991), 49-59. Google Scholar

[9]

G. L. O'Brien, A new comparison theorem for solution of stochastic differential equations, Stochastics, 3 (1980), 245-249. Google Scholar

[10]

S. Peng and Z. Yang, Anticipated backward stochastic differential equations, Ann. Probab., 37 (2009), 877-902. Google Scholar

[11]

S. Peng and X. Zhu, Necessary and sufficient condition for comparison theorem of 1-dimensional stochastic differential equations, Stochastic Process. Appl., 116 (2006), 370-380. Google Scholar

[12]

F.-Y. Wang, The stochastic order and critical phenomena for superprocesses, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 9 (2006), 107-128. Google Scholar

[13]

F.-Y. Wang, Distribution-dependent SDEs for Landau type equations, Stoch. Proc. Appl., 128 (2018), 595-621. Google Scholar

[14]

J.-M. Wang, Stochastic comparison for Lévy-type processes, J. Theor. Probab., 26 (2013), 997-1019. Google Scholar

[15]

Z. YangX. Mao and C. Yuan, Comparison theorem of one-dimensional stochastic hybrid systems, Systems Control Lett., 57 (2008), 56-63. Google Scholar

[16]

X. Zhu, On the comparison theorem for multi-dimensional stochastic differential equations with jumps (in Chinese), Sci. Sin. Math., 42 (2012), 303-311. Google Scholar

[1]

Xing Huang, Michael Röckner, Feng-Yu Wang. Nonlinear Fokker–Planck equations for probability measures on path space and path-distribution dependent SDEs. Discrete & Continuous Dynamical Systems - A, 2019, 39 (6) : 3017-3035. doi: 10.3934/dcds.2019125

[2]

Biswajit Sarkar, Buddhadev Mandal, Sumon Sarkar. Preservation of deteriorating seasonal products with stock-dependent consumption rate and shortages. Journal of Industrial & Management Optimization, 2017, 13 (1) : 187-206. doi: 10.3934/jimo.2016011

[3]

Muhammad Waqas Iqbal, Biswajit Sarkar. Application of preservation technology for lifetime dependent products in an integrated production system. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-28. doi: 10.3934/jimo.2018144

[4]

Pieter Moree. On the distribution of the order over residue classes. Electronic Research Announcements, 2006, 12: 121-128.

[5]

Carlos Munuera, Fernando Torres. A note on the order bound on the minimum distance of AG codes and acute semigroups. Advances in Mathematics of Communications, 2008, 2 (2) : 175-181. doi: 10.3934/amc.2008.2.175

[6]

Roland Pulch. Stability preservation in Galerkin-type projection-based model order reduction. Numerical Algebra, Control & Optimization, 2019, 9 (1) : 23-44. doi: 10.3934/naco.2019003

[7]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

[8]

Jiann-Sheng Jiang, Kung-Hwang Kuo, Chi-Kun Lin. Homogenization of second order equation with spatial dependent coefficient. Discrete & Continuous Dynamical Systems - A, 2005, 12 (2) : 303-313. doi: 10.3934/dcds.2005.12.303

[9]

Gábor Kiss, Bernd Krauskopf. Stability implications of delay distribution for first-order and second-order systems. Discrete & Continuous Dynamical Systems - B, 2010, 13 (2) : 327-345. doi: 10.3934/dcdsb.2010.13.327

[10]

Ummugul Bulut, Edward J. Allen. Derivation of SDES for a macroevolutionary process. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1777-1792. doi: 10.3934/dcdsb.2013.18.1777

[11]

A. V. Babin. Preservation of spatial patterns by a hyperbolic equation. Discrete & Continuous Dynamical Systems - A, 2004, 10 (1&2) : 1-19. doi: 10.3934/dcds.2004.10.1

[12]

Martin Frank, Armin Fügenschuh, Michael Herty, Lars Schewe. The coolest path problem. Networks & Heterogeneous Media, 2010, 5 (1) : 143-162. doi: 10.3934/nhm.2010.5.143

[13]

José M. Arrieta, Esperanza Santamaría. Estimates on the distance of inertial manifolds. Discrete & Continuous Dynamical Systems - A, 2014, 34 (10) : 3921-3944. doi: 10.3934/dcds.2014.34.3921

[14]

Liliana Trejo-Valencia, Edgardo Ugalde. Projective distance and $g$-measures. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3565-3579. doi: 10.3934/dcdsb.2015.20.3565

[15]

Haiyang Wang, Jianfeng Zhang. Forward backward SDEs in weak formulation. Mathematical Control & Related Fields, 2018, 8 (3&4) : 1021-1049. doi: 10.3934/mcrf.2018044

[16]

Hong-Kun Zhang. Free path of billiards with flat points. Discrete & Continuous Dynamical Systems - A, 2012, 32 (12) : 4445-4466. doi: 10.3934/dcds.2012.32.4445

[17]

Matthias Gerdts, René Henrion, Dietmar Hömberg, Chantal Landry. Path planning and collision avoidance for robots. Numerical Algebra, Control & Optimization, 2012, 2 (3) : 437-463. doi: 10.3934/naco.2012.2.437

[18]

Kevin Ford. The distribution of totients. Electronic Research Announcements, 1998, 4: 27-34.

[19]

Helge Dietert, Josephine Evans, Thomas Holding. Contraction in the Wasserstein metric for the kinetic Fokker-Planck equation on the torus. Kinetic & Related Models, 2018, 11 (6) : 1427-1441. doi: 10.3934/krm.2018056

[20]

Karoline Disser, Matthias Liero. On gradient structures for Markov chains and the passage to Wasserstein gradient flows. Networks & Heterogeneous Media, 2015, 10 (2) : 233-253. doi: 10.3934/nhm.2015.10.233

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (31)
  • HTML views (136)
  • Cited by (0)

Other articles
by authors

[Back to Top]